Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headache, sweating and dizziness?

hi there, about 3 months ago i suddenly had a vry bad headache started to sweat and felt very dizzy. i was taking into hospital but they just said it was a bad migraine. since then ive had the same problem and had to return to a and e. the doc doesnt know whats up and its becomig very worrying
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Your symptoms suggest migraine but before saying that you have migraine, your BP, sugar and ECG must be normal. I am guessing as you visited hospital, your BP, sugar and ECG must have been checked and came normal. So you should start on:
1. Tablet Libotryp XL for 1 month
2. Tablet Vertin 16 mg for 5 days
3. Tablet Stemetil MD - SOS
4. Tablet Dompan - SOS

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Migraine


What causes headache, sweating and dizziness?

Hi, Your symptoms suggest migraine but before saying that you have migraine, your BP, sugar and ECG must be normal. I am guessing as you visited hospital, your BP, sugar and ECG must have been checked and came normal. So you should start on: 1. Tablet Libotryp XL for 1 month 2. Tablet Vertin 16 mg for 5 days 3. Tablet Stemetil MD - SOS 4. Tablet Dompan - SOS Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist